# SDR HNAA2020060200163

- Difficulty date: May 31, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 38,341 hours, 34,495 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Disconnected
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 1 LEAK MESSAGE ON EICAS.  RAN QRH AND MESSAGE WENT AWAY.  FOUND BLEED COUPLING NOT CONNECTED UNDER LT WING LATERAL PANEL, AFT.  RECONNECTED AND I-RINGED COUPLING IAW AMM 36-11-09.  OPS CHECK GOOD.  OK FOR SERVICE.
